Prof. ROBERTO FERRETTI

QualificaProfessore Associato
Settore Scientifico DisciplinareMAT/08
Telefono0657338218
Cellulare aziendale87915
Emailroberto.ferretti@uniroma3.it
IndirizzoLargo San Leonardo Murialdo 1
Struttura/Afferenza
  • Dipartimento di Matematica e Fisica
Altre informazioniSito web personale
Curriculum
Qualora le informazioni riportate a lato risultino assenti, incomplete o errate leggi le seguenti istruzioni
Per telefonare da un edificio dell'Ateneo all'altro SE il numero unico inizia con "06 5733xxxx" basta comporre le ultime quattro cifre del numero esteso.

Profilo INSEGNAMENTI Prodotti della ricerca Avvisi Ricevimento e materiale didattico

Contributo in Rivista

  • Efficient implementation of characteristic-based schemes on unstructured triangular grids, CACACE, SIMONE; FERRETTI, ROBERTO, , 2021Link identifier #identifier_person_33749-1 Dettaglio
  • Second Order Fully Semi-Lagrangian Discretizations of Advection-Diffusion-Reaction Systems, FERRETTI, ROBERTO, , 2021Link identifier #identifier_person_73117-2 Dettaglio
  • Stochastic hybrid differential games and match race problems, CACACE, SIMONE; FERRETTI, ROBERTO, , 2020Link identifier #identifier_person_148357-3 Dettaglio
  • Null controllability for parabolic operators with interior degeneracy and one-sided control, FERRETTI, ROBERTO, , 2019Link identifier #identifier_person_79001-4 Dettaglio
  • Optimal Route Planning for Sailing Boats: A Hybrid Formulation, FERRETTI, ROBERTO, , 2019Link identifier #identifier_person_194610-5 Dettaglio
  • Stability of Semi-Lagrangian schemes of arbitrary odd degree under constant and variable advection speed, FERRETTI, ROBERTO, , 2019Link identifier #identifier_person_84603-6 Dettaglio
  • A fully semi-Lagrangian discretization for the 2D incompressible NavierâStokes equations in the vorticity-streamfunction formulation, FERRETTI, ROBERTO, , 2018Link identifier #identifier_person_164179-7 Dettaglio
  • A semi-Lagrangian algorithm in policy space for hybrid optimal control problems, FERRETTI, ROBERTO, , 2018Link identifier #identifier_person_76323-8 Dettaglio
  • Error Estimates for Numerical Approximation of Hamilton–Jacobi Equations Related to Hybrid Control Systems, FERRETTI, ROBERTO, , 2018Link identifier #identifier_person_167337-9 Dettaglio
  • A Semi-Lagrangian scheme with Radial Basis approximation for surface reconstruction, FERRETTI, ROBERTO, , 2017Link identifier #identifier_person_15964-10 Dettaglio
  • Blended numerical schemes for the advection equations and conservation laws, CACACE, SIMONE; FERRETTI, ROBERTO, , 2017Link identifier #identifier_person_153783-11 Dettaglio
  • Flux form Semi-Lagrangian methods for parabolic problems, FERRETTI, ROBERTO, , 2016Link identifier #identifier_person_133241-12 Dettaglio
  • Value iteration convergence of ε-monotone schemes for stationary Hamilton–Jacobi equations, FERRETTI, ROBERTO, , 2015Link identifier #identifier_person_36592-13 Dettaglio
  • Choosing between two fluctuating options: a hybrid control approach, FERRETTI, ROBERTO, , 2014Link identifier #identifier_person_141333-14 Dettaglio
  • Monotone numerical schemes and feedback construction for hybrid control systems, FERRETTI, ROBERTO, , 2014Link identifier #identifier_person_51338-15 Dettaglio
  • Semi-Lagrangian methods for parabolic problems in divergence form, FERRETTI, ROBERTO, , 2014Link identifier #identifier_person_72705-16 Dettaglio
  • A Semi-Lagrangian approximation for the AMSS model of image processing, FERRETTI, ROBERTO, , 2013Link identifier #identifier_person_103196-17 Dettaglio
  • On the relationship between Semi-Lagrangian and Lagrange-Galerkin schemes, FERRETTI, ROBERTO, , 2013Link identifier #identifier_person_88760-18 Dettaglio
  • Stability of some generalized Godunov schemes with linear high-order reconstructions, FERRETTI, ROBERTO, , 2013Link identifier #identifier_person_118625-19 Dettaglio
  • A technique for high-order treatment of diffusion terms in Semi-Lagrangian schemes, FERRETTI, ROBERTO, , 2010Link identifier #identifier_person_178028-20 Dettaglio
  • Convergence of a large time-step scheme for mean curvature motion, FERRETTI, ROBERTO, , 2010Link identifier #identifier_person_114402-21 Dettaglio
  • Equivalence of Semi-Lagrangian and Lagrange-Galerkin schemes under constant edvection speed, FERRETTI, ROBERTO, , 2010Link identifier #identifier_person_161681-22 Dettaglio
  • A semi-Lagrangian scheme for the curve shortening flow in codimension 2, FERRETTI, ROBERTO, , 2007Link identifier #identifier_person_190982-23 Dettaglio
  • A weighted essentially non-oscillatory, large time-step scheme for Hamilton-Jacobi equations, FERRETTI, ROBERTO, , 2005Link identifier #identifier_person_162725-24 Dettaglio
  • An efficient algorithm for Hamilton-Jacobi equations in high dimension, FERRETTI, ROBERTO, , 2004Link identifier #identifier_person_133309-25 Dettaglio
  • Convergence of semi-Lagrangian approximations to convex Hamilton-Jacobi equations under (very) large Courant numbers, FERRETTI, ROBERTO, , 2003Link identifier #identifier_person_182345-26 Dettaglio
  • Semi-Lagrangian schemes for Hamilton-Jacobi equations, discrete representation formulae and Godunov methods, FERRETTI, ROBERTO, , 2002Link identifier #identifier_person_193371-27 Dettaglio
  • Optimal stopping time formulation of adaptive image filtering, FERRETTI, ROBERTO, , 2001Link identifier #identifier_person_31763-28 Dettaglio
  • Convergence analysis for a class of semi-lagrangian advection schemes, FERRETTI, ROBERTO, , 1998Link identifier #identifier_person_163498-29 Dettaglio
  • On a variational approximation of superlinear indefinite elliptic problems, FERRETTI, ROBERTO, , 1998Link identifier #identifier_person_16850-30 Dettaglio
  • High-order approximations of linear control systems via Runge-Kutta schemes, FERRETTI, ROBERTO, , 1997Link identifier #identifier_person_138092-31 Dettaglio
  • Internal Approximation Schemes for Optimal Control Problems in Hilbert Spaces, FERRETTI, ROBERTO, , 1997Link identifier #identifier_person_139534-32 Dettaglio
  • Convergence of semidiscrete approximations to optimal control problems in hilbert spaces: A counterexample, FERRETTI, ROBERTO, , 1996Link identifier #identifier_person_93387-33 Dettaglio
  • DISCRETE-TIME HIGH-ORDER SCHEMES FOR VISCOSITY SOLUTIONS OF HAMILTON-JACOBI-BELLMAN EQUATIONS, FERRETTI, ROBERTO, , 1994Link identifier #identifier_person_187287-34 Dettaglio
  • Error estimates for truncated domain approximations of travelling wave solutions of a combustion model, FERRETTI, ROBERTO, , 1991Link identifier #identifier_person_78442-35 Dettaglio

Libro

  • FERRETTI, ROBERTO, Semi-Lagrangian approximation schemes for linear and Hamilton-Jacobi equations, vol. OT133, 2013 Link identifier #identifier_person_18674-36Dettaglio

Contributo in volume e atti di convegno

  • FERRETTI, ROBERTO, An algorithmic guide for finite-dimensional optimal control problems, 2022 Link identifier #identifier_person_121324-37Dettaglio
  • BONAVENTURA, LUCA; CARLINI, ELISABETTA; FERRETTI, ROBERTO, A Fully Semi-Lagrangian Method for the Navier–Stokes Equations in Primitive Variables, issn 1439-7358, vol. 132, pp. 55 62, 2020 Link identifier #identifier_person_175324-38Dettaglio
  • FERRETTI, ROBERTO, Numerical techniques for level set models: An image segmentation perspective, pp. 135 155, 2019 Link identifier #identifier_person_140661-39Dettaglio
  • CACACE, SIMONE; FERRETTI, ROBERTO, Computation of optimal trajectories for delay systems: An optimize-then-discretize strategy for general-purpose NLP solvers, issn 2281-518X, vol. 29, pp. 39 62, 2018 Link identifier #identifier_person_164109-40Dettaglio
  • FERRETTI, ROBERTO, An adaptive multilevel radial basis function scheme for the HJB equation, issn 2405-8963, pp. 1643 1648, 2017 Link identifier #identifier_person_1904-41Dettaglio
  • FERRETTI, ROBERTO, Numerical methods for Hamilton–Jacobi type equations, vol. 17, pp. 603 626, 2016 Link identifier #identifier_person_57111-42Dettaglio
  • FERRETTI, ROBERTO, Extracting information from chaos: a case in climatological analysis, pp. 173 180, 2013 Link identifier #identifier_person_142227-43Dettaglio
  • FERRETTI, ROBERTO, A Semi-Lagrangian scheme for area-preserving flows, pp. 2029 2033, 2012 Link identifier #identifier_person_9738-44Dettaglio
  • FERRETTI, ROBERTO, A Semi-Lagrangian approximation of min-max type for the stationary Mean Curvature equation, pp. 679 686, 2008 Link identifier #identifier_person_6408-45Dettaglio
  • FERRETTI, ROBERTO, On the stability of semi-Lagrangian advection schemes under finite element interpolation, pp. 339 350, 2007 Link identifier #identifier_person_26397-46Dettaglio
  • FERRETTI, ROBERTO, A time-adaptive Semi-Lagrangian approximation to Mean Curvature Motion, pp. 732 739, 2006 Link identifier #identifier_person_47762-47Dettaglio
  • FERRETTI, ROBERTO, Consistency of a large time-step scheme for mean curvature motion, pp. 495 502, 2003 Link identifier #identifier_person_79704-48Dettaglio
  • FERRETTI, ROBERTO, A-priori estimates for a semi-lagrangian approximation scheme for the wave equation, pp. 293 300, 2001 Link identifier #identifier_person_20790-49Dettaglio
  • FERRETTI, ROBERTO, Optimal discretization steps for a class of semi-lagrangian schemes, pp. 95 117, 2001 Link identifier #identifier_person_24205-50Dettaglio
  • FERRETTI, ROBERTO, Dynamic programming techniques in the approximation of optimal stopping time problems in Hilbert spaces, LECTURE NOTES IN PURE AND APPLIED MATHEMATICS, issn 0075-8469, pp. 153 162, 1997 Link identifier #identifier_person_68631-51Dettaglio
  • FERRETTI, ROBERTO, On an optimal stopping time formulation of adaptive signal filtering, pp. 87 90, 1997 Link identifier #identifier_person_159540-52Dettaglio
  • FERRETTI, ROBERTO, High-order approximations for viscosity solutions of Hamilton-Jacobi-Bellman equations, PITMAN RESEARCH NOTES IN MATHEMATICS SERIES, issn 0269-3674, pp. 197 209, 1995 Link identifier #identifier_person_125504-53Dettaglio
  • FERRETTI, ROBERTO, On a class of approximation schemes for linear boundary control problems, LECTURE NOTES IN PURE AND APPLIED MATHEMATICS, issn 0075-8469, pp. 233 240, 1994 Link identifier #identifier_person_179230-54Dettaglio